Doctor insights on:
Stomach Discomfort For Days
I've been having mild stomach discomfort for 4 days now. No vomiting or diarrhea, can eat, so just a persistent stomach bug? Or acid?
Many causes: If it persists another few days, you should see a doctor. It could be something simple like a virus or stress or more complicated as there are many organs like liver, pancreas, spleen, etc, in the area. If you are still going to the bathroom regularly and appetite is good, then you can probably wait a few more days to see a doctor. ...Read more
Periods ended 4th march, protected sex. Bloated/gassy/stomach discomfort last 3 days. No other symptom of pregnancy - cud i be pregnant? Worried!
Sounds doubtful: I'd look at other more obvious reasons for the gas pains. ...Read more
I been having stomach discomfort for about 3 days now, my stomach is bloated and in a lot of pain. What can I do to minimize the pain?
Is it serious?: As an emergency physician, we take complaints of abdominal pain seriously. Are you pregnant?I severe pain to doctor. However, you sound as though you might be constipated with gas. Try simethicone (gas-x), and if your bowel movements are hard or.Not happening, increase your water intake to 8 eight glasses per day. A mild laxative over the counter.See your doc. ...Read moreSee 1 more doctor answer
I've had stomach discomfort for about 2-3 days now....it just feels funky....I haven't had deirra and I haven't vomited once either...
Abdominal/stomach discomfort ive had it for 5 days the whole area is feeling uncomfortable when i sit its more uncomfortable what could this be?
So many things...: Your complaint is very nonspecific and can be caused by so many things that it wouldn't be prudent to start guessing based on this one question. Take care of yourself and see your doctor --- the guessing game goes away when you see a physician who can get a full, accurate history and do an exam. Take care. ...Read moreSee 1 more doctor answer
I'm prescribed lithuim & have been taking the medication for about 3-4 weeks. Recently my dose was raised 7 days ago. Began vomiting everything I took in yesterday, a lot of stomach discomfort & still today i'm still unable to keep food down. Could this b
Contact the prescrib: You may not be tolerating the increased dosage. Contact your doctor. I presume you have been diagnosed with bipolar disorder. Lithium is a great drug but often not well tolerated. Perhaps a different mood stabilizer should be considered in stead of or supplemental to lithium. ...Read moreSee 1 more doctor answer
Hey, good day. I have a little stomach discomfort that gets a little worse sometimes, and I have been passing splattery, watery stools for two days. ?
Sounds: like a viral gastroenteritis (eg: ECHO viruses) and there are many during Summer months! WASH YOUR HANDS, SEPARATE your DISHES and do not SPREAD this to family or guests. Rice, (boiled) and /or rice cereal , apple juice, and avoid extremities of Temperature in the foods/liquids you consume! Many of these are over in 48 hours ...some last for a week to 10 days. Hope this helps Dr Z ...Read more
Took protonix for 47 days. Should 3 mild stomach ulcers be healed? Medicine caused stomach discomfort but better now that i stopped. Negative h. Pylor
Stomach ulcers : Usually heal well in 2 months with ppis- protonix. However they can recur with triggering factors like stress, taking nsaids- motrin, eating spicy foods, excessive intake of caffeine and alcohol etc. Take care and god bless u! http://www.M.Webmd.Com/a-to-z-guides/digestive-diseases-peptic-ulcer-disease. ...Read more
5 days late, negative test, clear/white discharge. Also stomach discomfort & dizziness. Answers greatly appreciated.?
Late Period: Sounds like you did not ovulate on time, get in and see your gyn and get this checked out...But it is not unusual to have one abnormal cycle. ...Read more
5 days late, had some mild stomach pains in the morning, started spotting, then bled heavily. Bright red blood, not much stomach discomfort. I am ttc?
- Talk to a doctor live online for free
- My stomach has been hurting for 3 days
- Bloated stomach for 3 days
- Stomach pains for three days after eating shrimp
- Ask a doctor a question free online
- Gas in stomach for days
- Diarrhea for 2 days and stomach cramps
- Stomach cramps and diarrhea for 5 days
- Home remedy for settling stomach discomfort with green pepper or a stick of celery
- Talk to a urgent care specialist online for free